Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is my dizziness from missed Viread dose?
Jan 3, 2014

Just diagnosed with chronic HBV. Have taken Viread for last 15 days. 300mg. Initially no adverse effects. Taking same time each day. But 3 days ago forgot to take & remembered ~7 hours later. Before taking late dose I was very dizzy. Dizziness continued for next 2 days gradually receding. Do I need to worry? Also what is "too long" of a time for missing a dose? I am not HIV infected. Hoping answer for HBV only is possible since site is HIV focused. Thank you in advance.

Response from Dr. Young

Hello and thanks for posting.

Missing a dose of medications should not cause side effects. In any event, a single dose 7 hours later than usual wouldn't even be considered a missed dose.

I'd suspect that your symptoms are more likely due to a mild inner ear infection or cold virus.

If your symptoms don't resolve in a few days, you should definitely contact your care provider.

BY



Previous
viral load +
Next
Help! PEP storage (near Zero Temperature)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement